# SDR ASAA2015060712015

- Difficulty date: June 7, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 37,696 hours, 12,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A56011
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ADJACENT TO L-1 DOOR IS BROKEN.  ACFT GROUNDED.  REMOVED, REPLACED, AND TESTED EXIT LOCATOR SIGN LIGHT ASSY IAW MM 33-51-01-960-802.  OPS NORMAL.
